# SDR ASOA2018092085221

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 33,164 hours, 23,984 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: MM67037150S0301
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FIREWALL WEB CRACKED IN SEVERAL PLACES AROUND HYDRAULIC FITTING. REPAIRED IAW EC/TC SNIEO MM670-37150 S03.
